RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 27, Issue 1  


Local contractivity of the process of a player rating variation in the Elo model with one adversary
V. A. Avdeev
3
Classification of correlation-immune and minimal correlation-immune Boolean functions of 4 and 5 variables
E. K. Alekseev, E. K. Karelina
22
Free commutative medial $n$-ary groupoids
S. S. Davidov
34
Limit theorem for multitype critical branching process evolving in random environment
E. E. D'yakonova
44
Frame classification of the reduced labeled blocks
Georgiy I. Kalmykov
59
Complexity of implementation of parity functions in the implication–negation basis
Yu. A. Kombarov
73
Closed classed of three-valued logic that contain essentially multiplace functions
S. S. Marchenkov
98
A generalization of Ore's theorem on irreducible polynomials over a finite field
A. A. Nechaev, V. O. Popov
108
Complexity of systems of functions of Boolean algebra and systems of functions of three-valued logic in classes of polarized polynomial forms
Svetlana N. Selezneva
111
Two-dimensional renewal theorems with weak moment conditions and critical Bellman – Harris branching processes
Valentin A. Topchiy
123
Rings whose finitely generated right ideals are quasi-projective
A. A. Tuganbaev
146
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020